# SDR TSAA9953439

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65558211
- Condition: Cracked
- Location: Bs 957/970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON LEFT OF AIRCRAFT BELOW AFT ENTRY DOOR, BELOW STRINGER 21L AT BS 957 AND 970.  REPAIRED PER SRM 53-30-3 PAGE 2B.  AIRCRAFT RETURNED TO SERVICE.  (M)
